MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROV 4F DL FULL 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PROV 4F DL FULL 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number S1274108
Health Effect - Clinical Code Underdose (2542)
Date of Event 09/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebt0755 showed no other similar product complaint(s) from this lot number.Device not returned yet.
 
Event or Problem Description
It was reported by the facility that the picc was placed on (b)(6) 2017.On (b)(6) 2017, it was disconnected as a leak was found beneath the red hub and extension juncture.Patient was on "vasosupressors" and couldn't keep his blood pressure up.When tracing the iv tubing back to the picc, it was noted that the medication was leaking onto the bed and the patient wasn't receiving medication.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak was inconclusive because no sample was returned to bard access systems for evaluation.Based on the description of the reported event, possible contributing factors include sharp instrument contact, tensile damage and material fatigue; however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).Consequently, this complaint is inconclusive at this time.A lot history review (lhr) of rebt0755 showed no other similar product complaint(s) from this lot number.Device not returned yet.
 
Event or Problem Description

Brand Name
DOT PROV 4F DL FULL 3CG
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7162840
Report Number3006260740-2017-02364
Device Sequence Number13925872
Product Code LJS
UDI-Device Identifier00801741130120
UDI-Public(01)00801741130120
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Remedial Action Other,Notification
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS1274108
Device Lot NumberREBT0755
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/28/2017
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1